# SDR HALA2018111200575

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 61,614 hours, 11,460 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L ENGINE FIRE LOOP 1 EICAS MESSAGE ON. FOUND DURING PDC. // PERFORMED TASKS PER FIM 26-11 FAULT REE 804. FOUND LEFT OUTBOARD BOTTOM FIRE LOOP TO HAVE LOOSE CONNECTORS. RE- SECURED FIRE LOOP CONNECTORS AND CLEANED PERFORMED OPS CHECKS AND GROUND IDEAL RUN. OK FOR SERVICE
